MathSciNet Relay Station
MathSciNet bibliographic data
MR1361614 (96i:06020) 06C15
Weber, Hans Lattice uniformities and modular functions on orthomodular lattices. Order 12 (1995), no. 3, 295–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement